Download
Cite as:
Fiedler, K.; Brehm, G.; Hilt, N.; Suessenbach, D. &amp; Haeuser, C.L. (2008): <b>Variation of Diversity Patterns Across Moth Families Along a Tropical Elevational Gradient</b>. In: Beck, Erwin; Bendix, J&ouml;rg; Kottke, Ingrid; Makeschin, Franz; Mosandl, Reinhard (eds.): <i>Gradients in a Tropical Mountain Ecosystem of Ecuador</i> (Ecological Studies <b>198</b>), Springer, Berlin Heidelberg, 167-180.

Resource Description

Title: Variation of Diversity Patterns Across Moth Families Along a Tropical Elevational Gradient
FOR816dw ID: 546
Publication Date: 2008-01-15
License and Usage Rights:
Resource Owner(s):
Individual: Konrad Fiedler
Contact:
Individual: Gunnar Brehm
Contact:
Individual: Nadine Hilt
Contact:
Individual: Dirk Suessenbach
Contact:
Individual: Christoph L. Haeuser
Contact:
Literature type specific fields:
CHAPTER
Book Editor: Beck, Erwin and Bendix, Jörg and Kottke, Ingrid and Makeschin, Franz and Mosandl, Reinhard
Book Title: Gradients in a Tropical Mountain Ecosystem of Ecuador
Page Range: 167-180
Publisher: Springer
Publication Place: Berlin Heidelberg
Edition: Ecological Studies
Volume: 198
ISBN: 978-3-540-73525-0
Metadata Provider:
Individual: Konrad Fiedler
Contact:
Online Distribution:
Download File: http://www.lcrs.de/publications.do?citid=546


Quick search

  • Publications:
  • Datasets: